Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



Invariants of formal group law actions

Author: Robert M. Fossum
Journal: Bull. Amer. Math. Soc. 9 (1983), 327-329
MSC (1980): Primary 14L05, 14L30, 13H10, 13F15
MathSciNet review: 714996
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • Gert Almkvist and Robert Fossum, Decomposition of exterior and symmetric powers of indecomposable 𝑍/𝑝𝑍-modules in characteristic 𝑝 and relations to invariants, Séminaire d’Algèbre Paul Dubreil, 30ème année (Paris, 1976–1977), Lecture Notes in Math., vol. 641, Springer, Berlin, 1978, pp. 1–111. MR 499459
  • Marie-José Bertin, Anneaux d’invariants d’anneaux de polynomes, en caractéristique 𝑝, C. R. Acad. Sci. Paris Sér. A-B 264 (1967), A653–A656 (French). MR 0215826
  • J. Dieudonné, Introduction to the theory of formal groups, Marcel Dekker, Inc., New York, 1973. Pure and Applied Mathematics, 20. MR 0332802
  • Robert M. Fossum, The divisor class group of a Krull domain, Springer-Verlag, New York-Heidelberg, 1973. Ergebnisse der Mathematik und ihrer Grenzgebiete, Band 74. MR 0382254
  • Robert M. Fossum and Phillip A. Griffith, Complete local factorial rings which are not Cohen-Macaulay in characteristic 𝑝, Ann. Sci. École Norm. Sup. (4) 8 (1975), no. 2, 189–199. MR 0382257
  • Michiel Hazewinkel, Formal groups and applications, Pure and Applied Mathematics, vol. 78, Academic Press, Inc. [Harcourt Brace Jovanovich, Publishers], New York-London, 1978. MR 506881
  • [Jonathan Lubin] Introduction à la theorie des groupes formels, Secretariat Math. École Norm. Sup. Paris, 1970.
  • Michel Lazard, Commutative formal groups, Lecture Notes in Mathematics, Vol. 443, Springer-Verlag, Berlin-New York, 1975. MR 0393050
  • Richard P. Stanley, Hilbert functions of graded algebras, Advances in Math. 28 (1978), no. 1, 57–83. MR 0485835
  • William C. Waterhouse, Divisor classes in pseudo Galois extensions, Pacific J. Math. 36 (1971), 541–548. MR 0284429

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1980): 14L05, 14L30, 13H10, 13F15

Retrieve articles in all journals with MSC (1980): 14L05, 14L30, 13H10, 13F15

Additional Information